# SDR QXEA9500088

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 91
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin Flashlight
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND FLIGHT ATTENDANTS EMERGENCY FLASHLIGHT INOP.  BATTERY REPLACED AND LIGHT FUNCTION TESTED GOOD. AIRCRAFT RELEASED FOR SERVICE.
